Biblioteca de la Universidad Complutense de Madrid

Complemented copies of L1 in Lp(μ;E).

Impacto

Mendoza Casas, José (1992) Complemented copies of L1 in Lp(μ;E). Mathematical Proceedings of the Cambridge Philosophical Society, 111 (3). pp. 531-534. ISSN 0305-0041

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

782kB

URL Oficial: http://journals.cambridge.org/abstract_S0305004100075605




Resumen

Let E be a Banach space, let (OMEGA, SIGMA, mu) a finite measure space, let 1 < p < infinity and let L(p)(mu; E) the Banach space of all E-valued p-Bochner mu-integrable functions with its usual norm. In this note it is shown that E contains a complemented subspace isomorphic to l1 if (and only if ) L(p)(mu; E) does. An extension of this result is also given.


Tipo de documento:Artículo
Palabras clave:block sequence; finite measure space; complemented subspace
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16886
Referencias:

Bombal, F.. On l1, subspaces of Orlicz vector-valued function spaces. Math. Proc. Cambridge Philos. Soc. 101 (1987), 107–112.

Bombal, F.. On embedding l1 as a complemented subspace of Orlicz vector valued function spaces. Rev. Mat. Univ. Complutense Madrid 1 (1988), 13–17.

Bombal, F.. On (V*) sets and Pelczynski's property (V*). Glasgow Math. J. 32 (1990), 109–120.

Bourgain, J.. New classes of Lp-spaces. Lecture Notes in Math. vol. 889 (Springer-Verlag, 1981).

Diestel, J.. Sequences and Series in Banach spaces. Graduate Texts in Math. no. 92 (Springer-Verlag, 1984).

Diestel, J. and Uhl, J. J. Jr. Vector Measures. Math. Surveys no. 15 (American Mathematical Society, 1977).

A. and C. IONESCU TUXCEA. Topics in the Theory of Liftings. Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 48 (Springer-Verlag, 1969).

Lindenstauss, J. and Tzafriri, L.. Classical Banach spaces, vol. 1. Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 92 (Springer-Verlag, 1977).

Lindenstauss, J. and Tzafriri, L.. Classical Banach spaces, vol. 2. Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 97 (Springer-Verlag, 1979).

Pisier, G.. Une proprieté de stabilité de la classe des espaces ne contenant pas l1. C.R. Acad. Sci. Paris Sér. A 286 (1978), 747–749.

Talagrand, M.. Weak Cauchy sequences in L1(E). Amer. J. Math. 106 (1984), 703–724.

Tzafriri, L.. Reflexivity in Banach lattices and their subspaces. J. Funct. Anal. 10 (1972), 1–18.

Depositado:26 Oct 2012 08:32
Última Modificación:13 Nov 2013 16:32

Sólo personal del repositorio: página de control del artículo